MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number R800BK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 09/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
According to the report received, the end user experienced "a syncopal episode due to a pre-existing cardiac condition" while using a rollator, and "slumped over." the report further states that "at that time, her leg swung around and caught a metal bar above the wheel, severely lacerating her right lower leg." the end user received treatment including debridement and a skin graft, and was left with a permanent scar.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.
 
Event or Problem Description
According to the report received, the end user experienced "a syncopal episode due to a pre-existing cardiac condition" while using a rollator, and "slumped over." the report further states that "[a]t that time, her leg swung around and caught [a] metal bar above the wheel, severely lacerating her right lower leg." the end user received treatment including debridement and a skin graft, and was left with a permanent scar.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key13082957
Report Number2438477-2021-00078
Device Sequence Number14810871
Product Code ITJ
UDI-Device Identifier00822383548579
UDI-Public822383548579
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
Report Date (Section F) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR800BK
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/14/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date12/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA12/21/2021